# SDR DXTA2021032940110

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 319 hours, 199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SECURING MAIN CABIN DOOR CLOSED FROM INTERIOR, DOOR HANDLE IS VERY DIFFICULT TO MOVE.  INSPECTED MAIN CABIN DOOR FOUND DOOR MOTOR PULLING DOOR UP TO FAR PAST THE LATCH PIN HOLES. ADJUSTED DOOR STOPS AND OPS CHECK IS GOOD. ALL WORK ACCOMPLISHED IN REF TO CE-680A AMM 52-10-00.
